American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Vilmos Totik. Polynomials with zeros and small norm on curves. Proc. Amer. Math. Soc. 140 (2012) 3531-3539.
Abstract, references, and article information
View Article: PDF

[3] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information
View Article: PDF

[4] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information
View Article: PDF

[5] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information
View Article: PDF

[7] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] K. Kopotun, D. Leviatan and A. V. Prymak. Nearly monotone spline approximation in $\mathbb{L}_p$. Proc. Amer. Math. Soc. 134 (2006) 2037-2047. MR 2215773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alexander Borichev. On weighted polynomial approximation with monotone weights. Proc. Amer. Math. Soc. 128 (2000) 3613-3619. MR 1694450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. B. J. Kuijlaars and P. D. Dragnev. Equilibrium problems associated with fast decreasing polynomials. Proc. Amer. Math. Soc. 127 (1999) 1065-1074. MR 1469419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Z. Ditzian. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996) 1773-1781. MR 1307511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Peter Borwein and Tamás Erdélyi. Upper bounds for the derivative of exponential sums . Proc. Amer. Math. Soc. 123 (1995) 1481-1486. MR 1232137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. K. Varma. Some inequalities of algebraic polynomials . Proc. Amer. Math. Soc. 123 (1995) 2041-2048. MR 1231305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Abedallah Rababah. Taylor theorem for planar curves . Proc. Amer. Math. Soc. 119 (1993) 803-810. MR 1151815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Guo Hua Min. On weighted $L\sp p$-convergence of certain Lagrange interpolation . Proc. Amer. Math. Soc. 116 (1992) 1081-1087. MR 1101990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. Preston McAfee and Philip J. Reny. A Stone-Weierstrass theorem without closure under suprema . Proc. Amer. Math. Soc. 114 (1992) 61-67. MR 1091186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. Szabados and A. K. Varma. On $(0,1,2)$ interpolation in uniform metric . Proc. Amer. Math. Soc. 109 (1990) 975-979. MR 1013983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Z. Ditzian and V. Totik. Remarks on Besov spaces and best polynomial approximation . Proc. Amer. Math. Soc. 104 (1988) 1059-1066. MR 969047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] András Kroó and E. B. Saff. The density of extreme points in complex polynomial approximation . Proc. Amer. Math. Soc. 103 (1988) 203-209. MR 938669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Q. M. Tariq. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 99 (1987) 293-296. MR 870788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] András Kroó and Franz Peherstorfer. On the zeros of polynomials of minimal $L\sb p$-norm . Proc. Amer. Math. Soc. 101 (1987) 652-656. MR 911027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2